# SDR DALA13027953218

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR 65-66, Y1292. UPPER SURFACE & HARD POINT HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 BLEND SIZE: L=1.6" W=1.3" D=.030" FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15, ORIGINAL MATERIAL .087".  R & R WITH NEW FLOOR SUPPORT BETWEEN FR64-FR66 Y1292 IAW TRM 53-21-01 & SRM 51-42-11.
